# SDR SWAA2022050903697

- Difficulty date: May 4, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 3,249 hours, 1,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulty
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COME ON WHEN NOT COMMANDED ON EMERGENCY LIGHTS STAYED ON WITH SWITCH IN ARMED POSITION. / [01] CYCLED GROUND POWER AND C/W AC EXTERNAL POWER TEST IAW AMM 24-41-00 ; PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW AMM 33-51-00 ; PERFORMED IFIM 33-51-810-817 ; INTERMITTENT FAULT .
